# SDR NWAA072543101

- Difficulty date: July 21, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 22,423 hours, 11,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3528
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 17,231 hours, 4,242 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK OF EMERGENCY ESCAPE LIGHT SYSTEM, EPSU INT LOAD AFT L FAULT MESSAGE DISPLAYED.  REPLACED AFT 13WL EMERGENCY LIGHT POWER SUPPLY UNIT, CHECKS OK.
